otherhealth.com  

Go Back   otherhealth.com > Homeopathy > Skin Diseases

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 4th March 2003, 03:32 AM
Member
 
Join Date: Mar 2003
Location: USA
Posts: 33
poorGuy
Send a message via Yahoo to poorGuy
Post

Hi,

I started getting Skin rash since 2 weeks and it is mostly in the evenings. The skin becomes very itchy and results in red patchy bumps that is pretty much on my back and buttoks,

i live in the north east, usa and i started taking Benedryl Allergy 2 tabs and it happens to go away completely with out any trace in about 1-2 hrs.

This happenned suddenly since 2 weeks and went to a dr and he suggested me to continue taking benedryl and i went thru a complete annual physical on friday and didnot hear anything from the dr. yet.

Please suggest me what to do.
- thanks
poorguy
Reply With Quote
  #2 (permalink)  
Old 4th March 2003, 07:22 PM
Senior Member
 
Join Date: Aug 2001
Location: India
Posts: 2,436
doctorleela is an unknown quantity at this point
Send a message via ICQ to doctorleela Send a message via AIM to doctorleela
Post

You seem to be having Urticaria.
It could be related to some food item you've just started consuming which does not agree with you.
Otherwise, in these parts, some people get it with worms.

I think a constitutional similimum could work wonders for you. Benadryl will work only short term and may only suppress the real problem.
There are quite a few acute homeopathic remedies that also work well, but its always safe (to avoid suppression - no no word in homeopathy) to have your entire history taken and a remedy prescribed based on your individual symptoms. Those are homeopathic symptoms - a lot of detail!

All the best,
doctorleela
Reply With Quote
  #3 (permalink)  
Old 5th March 2003, 12:33 PM
Member
 
Join Date: Mar 2003
Location: USA
Posts: 33
poorGuy
Send a message via Yahoo to poorGuy
Post

Dear doctorleela garu,

Thanks for your response, Let me give you a bit of history.
I am a south indian from Hyderabad, living in the North East since 5 years and surprisingly this winter is the coldest winter we had since 1978. But it is not uncommon for me and i am adjusted to this weather.

As far as the food, i am a vegetarian and even did fasting one day to see if food was a triggering event, but even then it didnot help.
I am getting this itchy skin rash mostly in the evenings after 6:00 pm. Asparagus was one thing i tried newly these days. not sure if that caused

In the beginning of january i had a sinus infection and doctor prescribed a bactrim drug course for 10 days. After a month i started getting this. When i asked the dr. if this caused, he crossed it out and said that the drug leaves the body in 8 hrs and could have side effects while on medication only and not after.

I am puzzelled of what the cause is.
Please let me know if this rings of any symptom.
please suggest the appropriate medicine.
I have homeo medicines kit with me brought from India

thanks
poorGuy
Reply With Quote
  #4 (permalink)  
Old 5th March 2003, 02:30 PM
Senior Member
 
Join Date: Aug 2001
Location: India
Posts: 2,436
doctorleela is an unknown quantity at this point
Send a message via ICQ to doctorleela Send a message via AIM to doctorleela
Post

HI,
NIce to know you're from India.

See there may be a a few homeopathic remedies that would work as acute and the urticaria could disappear overnight. BUt I don't think that is practicing good homeoapthy, as the worst thing to do is suppress a skin problem.

The best remedy for you is what we call the consitutional similimum that is based on a detailed homeopathic history and deals with the root of the problem. You've seen a questionnnaire somewhere on the main discussion board, that would give you an idea about how much detail we're looking for!

The point is, inspite of it taking a lot of time, it will be worth it for your health in the long run, and that is my advise.
FInd a homeopath closeby who can take your complete history, or one of us can help you out online.

can't say either way about the sinus infection or the antibiotics, but it seems to have stimulated an allergic tendency that you have.

All the best,
doctorleela
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
help please Morag Skin Diseases 71 24th September 2004 08:09 AM
Skin disease (iritation and rash, bloody) Rashid Skin Diseases 1 13th December 2003 01:38 PM
Chiu, Siamese kitty, itchy nose, sheds, vomits regularly. szoki Pets and Animals 13 20th July 2002 05:35 AM
4 year olds' skin rash Sal Skin Diseases 8 29th October 1999 10:27 PM


All times are GMT. The time now is 02:22 PM.



The information contained on OtherHealth.com arises by way of discussion between contributors and should not be treated as a substitute for the advice provided by your own personal physician or other health care professional. None of the contributions on this site are an endorsement by the site owners of any particular product, or a recommendation as to how to treat any particular disease or health-related condition. If you suspect you have a disease or health-related condition of any kind, you should contact your own health care professional immediately. Please read the BB Rules for further details.
Please consult personally with your own health care professional before starting any diet, exercise, supplementation or medication program.
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Copyright 2005-2012 otherhealth.com
For books in the UK visit our sister site Dealpond.com

SEO by vBSEO 3.3.2